# SDR LR7A2022110703235

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 68,898 hours, 34,728 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Part number: 7075T600125
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND WINDSHIELD FRAME CRACKED AT FS93-165, RBL35, WL250. / REPAIRED IAW LAC MEA 382-53-11-060.    NR# 0631.      			 / PSE# 53-30-01, AD 2012-06-09
